Commutators and systems of singular integral equations. I

Joel David Pincus Brookhaven National Laboratory, Upton, N.Y.

TBD mathscidoc:1701.331355

Acta Mathematica, 121, (1), 219-249, 1967.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 247 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{joel1967commutators,
  title={Commutators and systems of singular integral equations. I},
  author={Joel David Pincus},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215856709064},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={219-249},
  year={1967},
}
Joel David Pincus. Commutators and systems of singular integral equations. I. 1967. Vol. 121. In Acta Mathematica. pp.219-249. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215856709064.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved